# SDR CA990119017

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3Z201
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 10151C5
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR 5 YEAR CORROSION INSPECTION.  INSPECTION FOUND LIGHT SURFACE CORROSION ON THE BLADES BORE RADII.  CORROSION CLEANED PER MANUFACTURER'S INSTRUCTIONS AND BLADES RETURNED TO SERVICE.
